Monica Ilie

Monica Ilie

Professor

Email: 
milie@lakeheadu.ca
Phone Number: 
+1 (807) 766-7224
Office Location: 
RB 2019
Office Hours: 
Mondays & Wednesdays 10:30 - 11:30 or by appointment
Academic Qualifications: 
  • Ph.D. University of Alberta 
  • B.Sc.  University of Bucharest

 

Previous Teaching/Work: 

Teaching (2020-2021)

  • Math 2111 Ordinary differential equations
  • Math 3231 Real analysis I
  • Math 3171 Complex analysis
  • Math 2275 Linear algebra II

Work experience

  • 2015-present: Professor, Lakehead University
  • 2009-2015:     Associate Professor, Lakehead University
  • 2005 - 2009:   Assistant Professor, Lakehead University   
  • 2003 - 2005:   Visiting Professor and NSERC PDF, Texas A&M University

 

Research Interests: 

Abstract Harmonic Analysis, Operator Space Theory

Selected Publications

  • M. Ilie, J. Roydor, On p-completely contractive homomorphisms of The Figa Talamanca Herz algebras, Archiv der Mathematik, 115 (2020), 89-98.
  • M. Ilie, Dual Banach algebras associated to the coset space of a locally compact group,Journal of Mathematical Analysis and Applications 467 (2018), 550-569.
  • M. Ilie, A note on p-completely bounded homomorphisms of the Herz-Figa-Talamanca algebras, Journal of Mathematical Analysis and Applications 419 (2014), 273-284.
  • R. Anisca, C. Chlebovec, M. Ilie, The structure of arithmetic sums of affine Cantor sets, Real Analysis Exchange 37 (2012), no. 2, 325-333.
  •  M. Ilie, R. Stokke, Extension of Fourier algebra homomorphisms to duals of algebras of uniformly continuous functionals, Journal of Functional Analysis, 256 (2009), 2518-2541.
  • M. Ilie, R. Stokke, Weak*-continuous homomorphisms of Fourier Stieltjes algebras, Mathematical Proceedings of the Cambridge Philosophical Society, 145 (2008), 107-120.
  • M. Ilie, N. Spronk, The spine of a Fourier-Stieltjes algebra, Proceedings of the London Mathematical Society, 94 (2007), 273-301.
  • M. Ilie, N. Spronk, Completely bounded homomorphisms of the Fourier Algebra, Journal of Functional Analysis, 225 (2005), 480-499.
  • M. Ilie, On Fourier algebra homomorphisms, Journal of Functional Analysis,   213 (2004), 88-110.

 

Other

  • co-organizer of the Canadian Symposium on Abstract Harmonic Analysis, May 2013
  • local organizer for the Canadian Math Kangaroo Contest (2014, 2015)

https://mathkangaroo.ca